Long do adderall side effects last

Common Questions and Answers about Long do adderall side effects last

adderall

Is this a common side effect? If so, how long will it last? Should he go back to the 5 mg dosage?
Is this a common side effect? If so, how long will it last? Should he go back to the 5 mg dosage?
Children who take Adderall for long periods should be carefully monitored for these Adderall side effects by having their height and weight measured regularly. Other Adderall Side Effects Other Adderall side effects can include significant loss of appetite, mood changes, insomnia, dry mouth, and headaches. What is happening now? The FDA convened an advisory panel to discuss how to evaluate Adderall safety and the safety of all ADHD medications in February 2006.
I will tell you one thing, it gave me so much energy, I could actually sit here and type for hours without falling to sleep and it had no negative side effects that I could see. I also found that I could get by with only half of my usual meds when taking the Adderall. Even though I obtained those couple pills, I do not have access to any more which I suppose is a good thing in the long run.
Will you continue at this level indefinately if it continues to work? Do you ever take a drug holiday to flush the Adderall out, and if so, for how long and how often? Do you employ any non-drug related coping skills during this period? Do people's bodies develop a natural resistance to Adderall over time, or does this occurr only in cases where the drug is being abused? If your body (brain) does begin to adjust and become non-responsive to Adderall, then what?
Now i decided to finally do some research about the long term side effects and from what i've read there're definitely some very serious ones but from what i've seen people reporting them have been taking around 30mg 2x per/day now i am no where near that and i do have enough control to where i don't feel i will ever get there, again i never increased the dosage in the 4 years i've been taking it. With that said i do have some concerns after what i have read.
According to my new and now old psychiatrist they do not know the long term effects of altering YOUR body's way of naturally producing its neurotransmitters. Who's to say that the imbalance is a result of your brain trying to balance or being effected by something else in your body that currently needs more attention. There are cases when prescriptions are appropriate, sometimes the only way, I get & support that. Please take them.
Definitely weird side effects. Adderall takes at least 20 to 30 min. to take effect and I assume the problems happen after this. Do talk with you doctor. You could try a regular adderall so it doesn't last as long and try only a small dose. There are meds for vertigo and even things like ginger hard candies which work for seasickness. Being bed ridden is the last thing you need. You need to be getting in good long walks, etc.
side effects of over taking adderall xr. How long do they last and can there be long term side effects?
The medicine does help with the ADHD but I'm concerned with the long term effects. I know Adderall can cause weight loss /decrease appetite as a side effect. With the exception of the past couple of years I was able to keep my wieight down partly due to the drug. However the past 2 years or so I seem to be gaining wieight. I'm wondering if it's possible that due to long term use the drug does the reverse and slows metabolism down/cause weight gain.
It is smoother compared to the Adderall, but it doesn't last long as the 120 of Adderall. Dexedrine did bring hope to me as in being another choice other than Adderall, but the 90 mg is not doing it. I was thinking about increasing that dose, and my doctor said that there was a possibility of it. Despite the smoothness and a chance of increasing it a bit, it's not worth the money. It's too expensive, anyway, most likely I will go back to the Adderall.
You are not alone, I too suffer from extreme exhaustion and lots of long term side effects. I agree that it's hard to fight the system but you have to keep trying! Keep checking with different doctors...........at least that's what I'm doing, it just is NOT normal for an HCV SVR to experience this much fatigue (there must be something else wrong). You sound like a very caring man and she is lucky to have you. My best to you and your wife.
I tried and failed. I am now experiencing side effects that i don't like. I am on the computer constantly until early in the am and dh is angry that i go to bed so late. I wake up tired and feeling nasty. Even the Adderall doesn't completely help with the sleep deprivation. I focus on things, but not necessarily good things. I hate who I am. I wish I could taper down and start swallowing them. It doesn't look to promising.
and I just wanted to be aware of any side effects to watch out for on that. Should I look for anything in the evening or morning.... that I should be sensitive about? I do think he has been on this awhile.... he said he used to take Ritalin.... and he didn't like that... says the adderall works much better for him. Is there anything I should look for or be sensitive to if he misses or does not take his meds????
2.5 mg. Does anyone know if you're less likely to get side effects if you're on a low dose? Thanks in advance for any help you can give me.
When you do go off the Effexor, do a very long, slow taper. Mine was way too fast and I have really suffered. I did the percocet withdrawal first as well but the Effexor made the percocet withdrawals look like a piece of cake.
hungry. However, these side effects discourage him from taking the medicine; he almost has to be forced to take it. Is there any way to increase his appetite? The loss of appetite and nausea are almost a vicious cycle. Help! What can be done?
but with improvement. The first 2 weeks w/ the side effects were tough for me. Although, I did like the fact that I lost 5 lbs. Initial side effects lost of sex drive, anorgasmic, anorexia (just the lost ability to want to eat - NOT anorexia nervosa - there is a difference), insomnia, and the worst of all SOLEMNENCE. I really felt like someone put my brain in a chastity belt. I called it my "stupid pill" for the first two weeks. But let me tell you...
Could this be due to the discontinuation of the wellbutrin or the increase in adderall? I feel like I am not truly experiencing life. How long does this confused/dizzy feeling last? Also, I am afraid because the last time I discontinued wellbutrin I started to binge eat (something I never do as I have anorexia).
God knows about its long term side effects. For now it is helping me. Ijust graduated with B.
Typically this lasts 10 days before it is no longer available, I have a day of mild withdrawal, then 19 days as a zombie again. Though I still have few side effects when I do take the adderall I know I can't take any more without hitting 'near toxic' levels. How could a single life change turn a mild side effect of Zoloft into a crippling one? Though I have some 'control' over how much adderall I take, I am aware I border on addiction.
and i stumbled on an article about long term effect studys on dxm abusers brains. these effects last even after you quit. the studys were conducted on average users which means people who take 400-1000mg once a week. something called olneys lesions form. microscopic potholes all over your brain. that scared me to death. it also talked about it can ruin your short term memory. it really messes with the part of your brain that functions when your learning something.
I would really appreciate hearing from other users of Adderall and marijuana to hear if anyone has suffered similar side effects. I would also really appreciate a serious tone to the nature of comments. I cannot stress enough how serious this post is meant to be. The only reason I have not contacted my doctor is for fear he will tell my already over-stressed parents who worry too much about me.
On the first day he took it he had what i would call quite bad side effects........ 1)mouth moving constantly 2)eyebrows up and down 3)fingers in mouth and chewing on fingers. 4)crying all day since then i have noticed a reduction in side effects but i would like to know 1)He already presented with fingers in mouth and chewing nails and skin, and also eyebrow raising, this has become worse on concerta, why would a child do this in any case and why would it become worse on CONCERTA?
Hi everyone. I'm a sophomore in college, and feel like I've developed an addiction to adderall, and would appreciate advice from anyone who has conquered their addiction. I started taking adderall my second semester of senior year (senior slump) to motivate myself to do assignments that I had no desire to do since I knew where I was going to college. Upon taking it I enjoyed it immensely, because it gave me more confidence and happiness than I had felt in years it seemed.
MedHelp Health Answers